How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63937
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

Why do I get the urge of ejaculating all of a sudden : It

Customer Question

Why do I get the urge of ejaculating all of a sudden
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: It all started back in November I use to take lisinopril for my high blood pressure then I started having problem with keeping an erection now it's gotten bad
JA: When was last time you had a check up? Is there a history of high blood pressure in your family?
Customer: One month ago! Yes we have history of high blood pressure
JA: Is there anything else the Doctor should be aware of?
Customer: Yes it's starting to bocome a problem with my marriage
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 8 months ago.
Category: Medical
Expert:  DrRussMD replied 8 months ago.

Hello

Not sure what you mean.

Do you mean you have difficulty getting erections?

Customer: replied 8 months ago.
Customer: replied 8 months ago.
What do I need to do to resolve my problem?
Expert:  DrRussMD replied 8 months ago.

OK

To treat this your doctor must identify the underlying cause.

Causes can be

Anxiety

Low testosterone [Low T].

A circulation problem in the penis.

High blood pressure

High cholesterol.

Heart disease

Diabetes

Medications

Prostate disease.

You need to see your medical doctor, and maybe a urologist.

Treatment needs to be correcting the underlying problem, and in some cases, pills like viagra, cialis or levitra can be used.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/